Numerical verification of stationary solutions for Navier-Stokes problems

K. Nagatou*, K. Hashimoto, M. T. Nakao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We present a numerical method to enclose stationary solutions of the Navier-Stokes equations, especially 2-D driven cavity problem with regularized boundary condition. Our method is based on the infinite dimensional Newton's method by estimating the inverse of the corresponding linearized operator. The method can be applied to the case for high Reynolds numbers and we show some numerical examples which confirm us the actual effectiveness.

Original languageEnglish
Pages (from-to)445-451
Number of pages7
JournalJournal of Computational and Applied Mathematics
Issue number2
Publication statusPublished - 2007 Feb 15
Externally publishedYes


  • Driven cavity flows
  • Infinite dimensional Newton's method
  • Numerical enclosure method

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis


Dive into the research topics of 'Numerical verification of stationary solutions for Navier-Stokes problems'. Together they form a unique fingerprint.

Cite this